Chiaki OGAWA

Linear Complexity of Geometric Sequences Defined by Cyclotomic Classes and Balanced Binary Sequences Constructed by the Geometric Sequences
Kazuyoshi TSUCHIYA Chiaki OGAWA Yasuyuki NOGAMI Satoshi UEHARA 
Publication Date: 2018/12/01
Vol. E101-A  No. 12  pp. 2382-2391
Type of Manuscript:  Special Section PAPER (Special Section on Signal Design and Its Applications in Communications)
Category: Cryptography and Information Security
pseudorandom number generatorgeometric sequencelinear complexitybalance propertyinterleaved sequence
 Summary | Full Text:PDF(1.4MB)